# SDR UIEA2018122102894

- Difficulty date: December 17, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,515 hours, 21,149 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE UO, OIL/MUSTY SMELL FROM PACKS AFTER ENGINE START REF LOG PAGE #1031376 SMELL STRONGEST ON GROUND.( FOUND DEICE FLUID INSIDE ECS BAY. CLEANED RESIDUAL FLUID RAN PAC SYSTEM FOR APPROX 1 HR SYS TEST & INSP GOOD REF B767 AMM 05-51-56.   )
